# SDR DXTA2011042504557

- Difficulty date: April 24, 2011
- Submitted: April 25, 2011
- Operation: Air carrier
- Aircraft: N662QS
- Make and model: Cessna 560XL
- Aircraft serial: 5605262
- Aircraft time: 7,937 hours, 6,203 cycles
- System (JASC): 3240 · Landing Gear Brake System
- Part: Brake Assy
- Condition: Malfunctioned
- Location: Mlg
- Stage of operation: TX
- How discovered: O
- Nature of condition: S
- Precautionary procedure: O

## Discrepancy

WHILE TAXIING THE BRAKES WERE APPLIED ON THE RT (CO-PILOTS) SIDE, THEY GRABBED ABRUPTLY & PULLED TO ONE SIDE & WOULDN'T RELEASE RIGHT  A SECOND TRY PRODUCED SIMILAR RESULTS PULLING TO THE OPPOSITE SIDE. PILOTS SIDE WORKED NORMALLY.   INSPECTED TIRE PRESSURES, BRAKE ACCUMULATOR BRAKE FLUID & BRAKE WEAR PINS FOR PROPER SERVICING AND LIMITS IAW MM 12-13-00 12-13-01 & 12-12-02. NO DEFECTS NOTED AT THIS TIME. TAXIED ACFT & PERFORMED MULTIPLE CHECKS OF PILOTS & CO PILOTS BRAKING ON 2 DIFFERENT TAXIWAY & A RUNWAY SURFACE.  NO DEFECTS NOTED AT THS TIME IAW MM 32-42-00.
